# SDR FDEA201712243441

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 27,139 hours, 14,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT 400 FT AFL, ON APPROACH,  LOST THE GREEN HYD SYSTEM.  REMOVED AND REPLACED RIGID HYD LINE ON THE RT MLG IAW MM 29-00-00-04,  LEAK CHECKED NORMAL.
